# SDR AALA202009259017

- Difficulty date: September 24, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 21,008 hours, 8,067 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE LIGHT ILLUMINATED.  PERFORMED SELF TEST OF ALL LAVATORY SMOKE DETECTORS, PER AMM 26-14-00.  NO FAULTS NOTED.
